On a general difference Galois theory II
Annales de l'Institut Fourier, Volume 59 (2009) no. 7, pp. 2733-2771.

We apply the General Galois Theory of difference equations introduced in the first part to concrete examples. The General Galois Theory allows us to define a discrete dynamical system being infinitesimally solvable, which is a finer notion than being integrable. We determine all the infinitesimally solvable discrete dynamical systems on the compact Riemann surfaces.

Nous appliquons à des exemples concrets la théorie de Galois générale, pour les équations aux différences introduite, dans la première partie. La théorie de Galois générale nous permet de définir la notion, plus fine que l’intégrabilité, de résolubilité infinitésimale d’un système dynamique discret. Nous présentons la liste complète des systèmes dynamiques discrets, infinitésimalement résolubles sur les surfaces de Riemann compactes.

Received:
Accepted:
DOI: 10.5802/aif.2506
Classification: 12Hxx,  37Fxx,  58Hxx,  14Hxx
Keywords: General difference Galois theory, dynamical system, integrable dynamical system, Galois groupoid
@article{AIF_2009__59_7_2733_0,
     author = {Morikawa, Shuji and Umemura, Hiroshi},
     title = {On a general difference {Galois} theory {II}},
     journal = {Annales de l'Institut Fourier},
     pages = {2733--2771},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {59},
     number = {7},
     year = {2009},
     doi = {10.5802/aif.2506},
     zbl = {1194.12006},
     mrnumber = {2649332},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2506/}
}
TY  - JOUR
TI  - On a general difference Galois theory II
JO  - Annales de l'Institut Fourier
PY  - 2009
DA  - 2009///
SP  - 2733
EP  - 2771
VL  - 59
IS  - 7
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2506/
UR  - https://zbmath.org/?q=an%3A1194.12006
UR  - https://www.ams.org/mathscinet-getitem?mr=2649332
UR  - https://doi.org/10.5802/aif.2506
DO  - 10.5802/aif.2506
LA  - en
ID  - AIF_2009__59_7_2733_0
ER  - 
%0 Journal Article
%T On a general difference Galois theory II
%J Annales de l'Institut Fourier
%D 2009
%P 2733-2771
%V 59
%N 7
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2506
%R 10.5802/aif.2506
%G en
%F AIF_2009__59_7_2733_0
Morikawa, Shuji; Umemura, Hiroshi. On a general difference Galois theory II. Annales de l'Institut Fourier, Volume 59 (2009) no. 7, pp. 2733-2771. doi : 10.5802/aif.2506. https://aif.centre-mersenne.org/articles/10.5802/aif.2506/

[1] Casale, G. Sur le groupoïde de Galois d’un feuilletage (2004) (Ph. D. Thesis)

[2] Casale, G. Enveloppe galoisienne d’une application rationnelle de 1 , Publ. Mat., Tome 50 (2006), pp. 191-202 | MR: 2325017 | Zbl: 1137.37022

[3] Demazure, M. Sous-groupes algébriques de rang maximum du groupe de Cremona, Ann. Sci. École Norm. Sup., Tome (4) 3 (1970), pp. 507-588 | Numdam | MR: 284446 | Zbl: 0223.14009

[4] Grothendieck, A. Techniques de constructions et théorème d’existence en géométrie algébrique III, Préschémas quotients, Séminaire Bourbaki, Vol. 6, Soc. Math. France, Paris, 1995, pp. Exp. No. 212, 99-118 | Numdam | Zbl: 0235.14007

[5] Kolchin, E. Differential algebra and algebraic groups, Pure and Applied Mathematics, Academic Press, New York-London, 1973 no. 54 | MR: 568864 | Zbl: 0264.12102

[6] Lie, S. Théorie des Transformationsgruppen, Teubner, 1930

[7] Malgrange, B. Le groupoïde de Galois d’un feuilletage, Essays on geometry and related topics, Vol. 1, 2 (Monogr. Enseign. Math.) Tome 38, Enseignement Math., Geneva, 2001, pp. 465-501 | MR: 1929336 | Zbl: 1033.32020

[8] Morikawa, S. On a general Galois theory of difference equations I, Ann. Inst. Fourier, Grenoble, 2010 (à paraître)

[9] Silverman, J. H. The arithmetic of dynamical systems, Graduate Texts in Mathematics, Tome 241, Springer, New York, 2007 | MR: 2316407 | Zbl: 1130.37001

[10] Umemura, H. Differential Galois theory of infinite dimension, Nagoya Math. J., Tome 144 (1996), pp. 59-135 | MR: 1425592 | Zbl: 0878.12002

[11] Umemura, H. Galois theory and Painlevé equations, Théories asymptotiques et équations de Painlevé (Sémin. Congr.) Tome 14, Soc. Math. France, Paris, 2006, pp. 299-339 | MR: 2353471 | Zbl: 1156.34080

[12] Umemura, H. Invitation to Galois theory, Differential equations and quantum groups (IRMA Lect. Math. Theor. Phys.) Tome 9, Eur. Math. Soc., Zürich, 2007, pp. 269-289 | MR: 2322334

[13] Umemura, H. Sur l’équivalence des théories de Galois différentielles générales, C. R. Math. Acad. Sci. Paris, Tome 346 (2008) no. 21-22, pp. 1155-1158 | Article | MR: 2464256 | Zbl: pre05374913

[14] Umemura, H. On the definition of Galois groupoid, Differential Equations and Singularities, 60 years of J.M. Aroca, Tome 323, Soc. Math. France, 2010 (à paraître)

[15] Veselov, A. P. Integrable mappings, Russian Math. Surveys, Tome 46 (1991), pp. 1-51 | Article | MR: 1160332 | Zbl: 0785.58027

Cited by Sources: